The method of Darboux

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

15 Scopus Citations
View graph of relations

Author(s)

  • R Wong
  • M Wyman

Detail(s)

Original languageEnglish
Pages (from-to)159-171
Journal / PublicationJournal of Approximation Theory
Volume10
Issue number2
Publication statusPublished - Feb 1974
Externally publishedYes

Citation Format(s)

The method of Darboux. / Wong, R; Wyman, M.
In: Journal of Approximation Theory, Vol. 10, No. 2, 02.1974, p. 159-171.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review